Alert archive / Virginia / Flash Flood Warnings in 2022
Flash Flood Warning 13, NWS Baltimore/Washington
NWS Baltimore/Washington issued this flash flood warning at Jun 22, 2022, 4:46 PM EDT for Frederick County, City of Winchester, Virginia. It was in force for 103 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2022, 4:46 PM EDT (20:46 UTC)
- Expired
- Jun 22, 2022, 6:29 PM EDT
- In force
- 103 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties City of Winchester, VA, Frederick County, VA
The radar
The Sterling radar (KLWX), 73 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 5:02 PM EDT | FLOOD | 1 Ssw Winchester, VA | WEEMS LANE WAS CLOSED DUE TO HIGH WATER. |
| Jun 22, 5:02 PM EDT | FLASH FLOOD | 1 Ssw Winchester, VA | WEEMS LANE WAS CLOSED DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.8 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -425 J/kg
- Mixed-layer LCL
- 1689 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 287 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
721
WGUS51 KLWX 222046
FFWLWX
VAC069-840-222345-
/O.NEW.KLWX.FF.W.0013.220622T2046Z-220622T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Baltimore MD/Washington DC
446 PM EDT Wed Jun 22 2022
The National Weather Service in Sterling Virginia has issued a
* Flash Flood Warning for...
Frederick County in northwestern Virginia...
The City of Winchester in northwestern Virginia...
* Until 745 PM EDT.
* At 446 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 1.5 inches of
rain have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Winchester... Millwood Pike...
Stephens City... Middletown...
Albin... Gainesboro...
Cedar Grove... High View Manor...
Gore... Cross Junction...
Whitacre... Rock Enon Springs...
Greenwood... Armel...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3901 7826 3922 7841 3924 7840 3926 7842
3935 7834 3936 7837 3939 7834 3941 7836
3943 7835 3944 7835 3947 7835 3935 7816
3929 7815 3921 7810 3918 7807 3912 7811
3911 7810 3907 7814 3902 7816
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
DHOF1 follow-up statement
236
WGUS71 KLWX 222229
FFSLWX
Flash Flood Statement
National Weather Service Baltimore MD/Washington DC
629 PM EDT Wed Jun 22 2022
VAC069-840-222239-
/O.CAN.KLWX.FF.W.0013.000000T0000Z-220622T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Frederick VA-City of Winchester VA-
629 PM EDT Wed Jun 22 2022
...FLASH FLOOD WARNING FOR FREDERICK COUNTY IN NORTHWESTERN VIRGINIA
AND THE CITY OF WINCHESTER IN NORTHWESTERN VIRGINIA HAS BEEN
REPLACED WITH A FLOOD WARNING...
LAT...LON 3901 7826 3922 7841 3924 7840 3926 7842
3935 7834 3936 7837 3939 7834 3941 7836
3943 7835 3944 7835 3947 7835 3935 7816
3929 7815 3921 7810 3918 7807 3912 7811
3911 7810 3907 7814 3902 7816
$$
JMGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 3:08 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 22, 3:08 PM EDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
308 PM EDT Wed Jun 22 2022
.SYNOPSIS...
A cold front will push through from the northwest tonight into
Thursday, then stall out south of the region through the end of the
week. High pressure returns briefly for the weekend before another
cold front approaches by early next week. High pressure returns for
the middle of next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
An upper low will wobble off of the East Coast this afternoon.
An approaching cold front late this afternoon and evening will
initiate additional showers and strong to severe thunderstorms
across much of the region into this evening. Thunderstorms will
be capable of producing damaging winds, large hail and isolated
tornadoes. A Severe Thunderstorm Watch is in effect through 9pm
this evening for most of our CWA, except for southern Maryland
and Northeast Maryland. A Flood Watch is in effect through 11pm
this evening for much of the same areas. Isolated incidences of
flooding may occur with the thunderstorms, some of which could
be flash flooding as thunderstorms are producing one-half to one
inch per hour. Additional rounds of showers and thunderstorms,
on top of which has already occurred, could exaserbate the
flooding potential through this evening.
As a cold front pushes across the region later this evening
into tonight, the flooding threat may linger but the severe
threat should diminish due to lack of instability.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
Some patchy fog is possible early Thursday morning in our
southwestern zones due to trapped moisture and light winds. As
for the remainder of Thursday, the main wind flow will be out of
the north along with lingering shower activity in the wake of the
frontal passage early in the day. A few showers and storms may
linger over the eastern areas during the afternoon, but expect
to be drying out by the evening. High temperatures on Thursday
are expected to be cooler due to a northwesterly flow.
Increasing heights on Friday with high pressure building in to
the region before moving offshore Friday night. This will
result in dry weather and increased temperatures. Dry weather
continues Friday night with winds lightening up. Dew points
remain in the upper 50s to low 60s with lows in the low 60s.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
High pressure is expected to persist over the Mid-Atlantic through
Saturday. Mid-level height falls are expected Sunday through Monday
as an upper-level trough extending from Hudson Bay to the Mid-
Atlantic States swings through. The associated surface frontal zone
is expected to cross the area by Monday evening with a pre-frontal
trough axis shown by guidance as early as Sunday evening. The timing
of the front remains somewhat uncertain; a later frontal timing will
increase the threat for showers and perhaps a few strong to severe
thunderstorms with heavy rain Monday. Otherwise, more isolated
thunderstorms are possible mainly west of the Blue Ridge Mountains
around peak heating over the weekend, especially on Sunday.
Strong high pressure for late June standards builds into the area
during the middle of next week bringing a nice refreshing trend.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
First round of heavy showers and severe thunderstorms have
pushed through MRB, IAD, DCA and BWI. Conditions have improved
from IFR or MVFR to VFR conditions for now. As for CHO, showers
and embedded thunder may be impacting the terminal within the
next hour or two.
The second round of severe thunderstorms are pushing out of
south-central PA and will be impacting MRB, IAD and maybe DCA
between 330pm and 430pm. Much of the same in terms of heavy
rain, frequent lightning and damaging winds will be expected
with this second round. MVFR to IFR CIGS and reduced VISBIS
expected. BWI and MTN may only encounter some brief showers,
but could be impacted late this afternoon and early evening
should round 3 of severe thunderstorms form.
Some lingering showers and perhaps a few afternoon rumbles of
thunder could bring some brief lower VSBYs to the main 3
terminals of BWI, IAD, and DCA, as well as MTN on Thursday.
Coverage of any impactful rain will be pretty low.
VFR conditions and light winds return by Thursday evening and
continue through Friday night.
Mainly VFR this weekend w/ S/SE flow. Tstm chc increases by late
Sun.
&&
.MARINE...
Showers and thunderstorms will overspread the waters of the
Upper Potomac and Middle Potomac within an hour or two, then
additional showers and severe thunderstorms will push across the
Chesapeake Bay late this afternoon and evening. SMWs will be the
main issuance from this heavy activity right into this evening.
Thursday should be quieter. A few gusts to near 15 kts are
possible over the waters. A few showers and perhaps a rumble of
thunder are possible during the afternoon over the waters, but
only a few gusts perhaps up to 25 knots expected at worst in
those.
Winds remain fairly light Thursday evening through Friday with
dry conditions expected. No marine hazards anticipated at this
time.
Gusty S/SE winds are possible this weekend as high pressure moves
offshore and a cold front approaches from the west.
&&
.TIDES/COASTAL FLOODING...
Tide levels likely remain elevated in onshore flow through late in
the week. This may result in near minor flooding at times along
vulnerable shoreline.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flood Watch until 11 PM EDT this evening for DCZ001.
MD...Flood Watch until 11 PM EDT this evening for MDZ003>006-011-
013-502>506.
VA...Flood Watch until 11 PM EDT this evening for VAZ026>031-
038>040-050>056-501-502-505>507.
WV...Flood Watch until 11 PM EDT this evening for WVZ050>053-055-
504.
MARINE...Flood Watch until 11 PM EDT this evening for ANZ535.
&&
SYNOPSIS...DHOF
NEAR TERM...KLW
SHORT TERM...KLW
LONG TERM...DHOF
AVIATION...KLW/DHOF
MARINE...KLW/DHOF
TIDES/COASTAL FLOODING...DHOFHazardous weather outlook, Jun 22, 2:01 PM EDT, 2 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 201 PM EDT Wed Jun 22 2022 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-231815- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 201 PM EDT Wed Jun 22 2022 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...This Afternoon and Tonight A Severe Thunderstorm Watch is in effect until 9pm this evening for areas along and east of the I-95 corridor through parts of central Maryland, northern Virginia, and District of Columbia. Strong to severe thunderstorms will be capable of producing damaging winds, large hail, locally heavy rainfall. An isolated tornado cannot be ruled out. A Flash Flood Watch for potential flash flooding is in effect near and west of Interstate 95 during this time. Isolated instances of flooding can't be ruled out further east. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-231815- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 201 PM EDT Wed Jun 22 2022 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...This Afternoon and Tonight A Severe Thunderstorm Watch is in effect until 9pm this evening for all areas in central Maryland, northern and central Virginia, and eastern West Virginia Panhandle. Strong to severe thunderstorms will be capable of producing damaging winds, large hail, locally heavy rainfall. An isolated tornado cannot be ruled out. A Flash Flood Watch for potential flash flooding is in effect for central Maryland, northern and central Virginia, and eastern West Virginia Panhandle during this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. MDZ001-501-502-VAZ503-504-WVZ501>506-231815- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 201 PM EDT Wed Jun 22 2022 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...This Afternoon and Tonight A Severe Thunderstorm Watch is in effect until 9pm this evening for all areas of western Maryland, eastern West Virginia, and western Virginia. Strong to severe thunderstorms will be capable of producing damaging winds, large hail, locally heavy rainfall. An isolated tornado cannot be ruled out. A Flash Flood Watch for potential flash flooding is in effect for western Maryland, eastern West Virginia and western Virginia during this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening.
In the hours before
Local storm report, Jun 22, 4:33 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
433 PM EDT WED JUN 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 2 ENE WINEBRENNERS CROS 39.44N 77.86W
06/22/2022 M0.75 INCH BERKELEY WV PUBLIC
REPORT OF DAMAGE TO TREES AND PENNY SIZED HAIL NEAR THE
470 BLOCK OF GOSLING MARSH RD.
0355 PM TSTM WND DMG 2 ENE WINEBRENNERS CROS 39.44N 77.86W
06/22/2022 BERKELEY WV PUBLIC
REPORT OF DAMAGE TO TREES AND PENNY SIZED HAIL NEAR THE
470 BLOCK OF GOSLING MARSH RD.
&&
EVENT NUMBER LWX2203910
EVENT NUMBER LWX2203911
CASLocal storm report, Jun 22, 4:40 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
440 PM EDT WED JUN 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 2 SE BROADWAY 38.59N 78.77W
06/22/2022 ROCKINGHAM VA 911 CALL CENTER
TREE DOWN ONTO POWERLINE NEAR INTERSECTION OF PHILLIPS
STORE RD AND MAYLAND RD
&&
EVENT NUMBER LWX2203912
KLWLocal storm report, Jun 22, 4:41 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
441 PM EDT WED JUN 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 4 SE BROADWAY 38.57N 78.73W
06/22/2022 ROCKINGHAM VA 911 CALL CENTER
TREE DOWN BLOCKING ROADWAY NEAR INTERSECTION OF N
VALLEY PIKE AND LLAMA LN.
&&
EVENT NUMBER LWX2203913
KLWLocal storm report, Jun 22, 4:42 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
442 PM EDT WED JUN 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TSTM WND DMG 1 ENE BROADWAY 38.62N 78.78W
06/22/2022 ROCKINGHAM VA 911 CALL CENTER
TREE DOWN ONTO ROAD AT 3800 BLOCK OF HOLSINGER RD
&&
EVENT NUMBER LWX2203914
KLWLocal storm report, Jun 22, 4:43 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
443 PM EDT WED JUN 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 1 SW BOLIVAR 39.46N 77.60W
06/22/2022 FREDERICK MD FIRE DEPT/RESCUE
TREES AND WIRES DOWN NEAR THE INTERSECTION OF BOLIVAR
ROAD AND RENO MONUMENT ROAD.
&&
EVENT NUMBER LWX2203915
DHLocal storm report, Jun 22, 4:44 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
444 PM EDT WED JUN 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM TSTM WND DMG 3 SSW NEW MARKET 38.61N 78.70W
06/22/2022 ROCKINGHAM VA 911 CALL CENTER
TREE DOWN ONTO ROAD NEAR INTERSECTION OF N VALLEY PIKE
AND ENDLESS CAVERN RD
&&
EVENT NUMBER LWX2203916
KLWThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 3:05 AM EDT | Flood Watch | LWX | Arlington, Clarke, Culpeper, Fairfax, Fauquier, Frederick and 17 more | 20 hr |
| Jun 22, 1:24 PM EDT | Special Marine Warning | LWX | 89 min | |
| Jun 22, 1:58 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, King George, Prince William, Spotsylvania, Stafford, City of Fredericksburg | 62 min |
| Jun 22, 2:56 PM EDT | Severe Thunderstorm Warning | LWX | Loudoun | 34 min |
| Jun 22, 3:27 PM EDT | Severe Thunderstorm Warning | LWX | Loudoun | 1 min |
| Jun 22, 3:37 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Fauquier, Frederick, Loudoun, City of Winchester | 38 min |
| Jun 22, 3:49 PM EDT | Severe Thunderstorm Warning | LWX | Page, Rockingham, City of Harrisonburg | 41 min |
| Jun 22, 4:08 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Fauquier, Frederick, Loudoun, City of Winchester | 24 min |
| Jun 22, 4:18 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Fauquier, Loudoun, Prince William, Rappahannock | 27 min |
| Jun 22, 4:27 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Frederick, City of Winchester | 37 min |
| Jun 22, 4:29 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Greene, Madison, Page, Rockingham | 46 min |
| Jun 22, 4:39 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Fauquier, Madison, Orange, Rappahannock | 36 min |
| Jun 22, 4:41 PM EDT | Severe Thunderstorm Warning | LWX | Fauquier, Page, Rappahannock, Warren | 34 min |
| Jun 22, 4:41 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, City of Winchester | 37 min |
| Jun 22, 4:47 PM EDT | Severe Thunderstorm Warning | LWX | Page, Rappahannock, Shenandoah, Warren | 24 min |
| Jun 22, 4:58 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Frederick, Rappahannock, Shenandoah, Warren, City of Winchester | 38 min |
| Jun 22, 5:08 PM EDT | Severe Thunderstorm Warning | LWX | Madison, Page, Rappahannock, Shenandoah, Warren | 31 min |
| Jun 22, 5:10 PM EDT | Flash Flood Warning | LWX | Clarke, Frederick, Page, Shenandoah, Warren | 92 min |
| Jun 22, 5:11 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Madison, Orange, Spotsylvania | 12 min |
| Jun 22, 5:35 PM EDT | Severe Thunderstorm Warning | LWX | Madison, Page, Shenandoah | 40 min |
| Jun 22, 5:38 PM EDT | Flash Flood Warning | LWX | Page, Rappahannock, Shenandoah, Warren | 59 min |
| Jun 22, 5:41 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Greene, Madison, Orange, City of Charlottesville | 49 min |
| Jun 22, 6:07 PM EDT | Small Craft Advisory | LWX | 16 hr | |
| Jun 22, 6:12 PM EDT | Areal Flood Warning | LWX | Albemarle, Greene, Madison, Orange, Page, Rockingham and 2 more | 6 hr |
| Jun 22, 6:20 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Greene, Madison, Page, Rockingham | 22 min |
| Jun 22, 6:29 PM EDT | Areal Flood Warning | LWX | Frederick, City of Winchester | 7 hr |
| Jun 22, 6:37 PM EDT | Areal Flood Warning | LWX | Page, Rappahannock, Shenandoah, Warren | 75 min |
| Jun 22, 6:42 PM EDT | Areal Flood Warning | LWX | Clarke, Frederick, Page, Shenandoah, Warren | 69 min |
| Jun 22, 7:29 PM EDT | Severe Thunderstorm Warning | LWX | Frederick | 46 min |
Nearby
Flash Flood Warnings in Virginia, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.